RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2016, Volume 103, Issue 3, Pages 200–203 (Mi jetpl4856)  

This article is cited in 2 scientific papers (total in 2 papers)

CONDENSED MATTER

Spatial equation for water waves

A. I. Dyachenkoab, V. E. Zakharovcdab

a Novosibirsk State University, 630090 Novosibirsk, Russia
b Landau Institute for Theoretical Physicsof the RAS, 142432 Chernogolovka, Russia
c Department of Mathematics, University of Arizona, AZ 857201 Tucson, USA
d Physical Institute of the RAS, 119991 Moscow, Russia

Abstract: We derive compact spatial Hamiltonian equation for the gravity waves on the deep water. The equation is dynamical one, it can describe extreme waves. Also equation for envelope of wave train is obtained.

Funding Agency Grant Number
Russian Science Foundation 14-22-00174


DOI: https://doi.org/10.7868/S0370274X16030085

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2016, 103:3, 181–184

Bibliographic databases:

Document Type: Article
Received: 02.12.2015
Language: English

Citation: A. I. Dyachenko, V. E. Zakharov, “Spatial equation for water waves”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:3 (2016), 200–203; JETP Letters, 103:3 (2016), 181–184

Citation in format AMSBIB
\Bibitem{DyaZak16}
\by A.~I.~Dyachenko, V.~E.~Zakharov
\paper Spatial equation for water waves
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2016
\vol 103
\issue 3
\pages 200--203
\mathnet{http://mi.mathnet.ru/jetpl4856}
\crossref{https://doi.org/10.7868/S0370274X16030085}
\elib{http://elibrary.ru/item.asp?id=26125167}
\transl
\jour JETP Letters
\yr 2016
\vol 103
\issue 3
\pages 181--184
\crossref{https://doi.org/10.1134/S0021364016030048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376108100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979582102}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4856
  • http://mi.mathnet.ru/eng/jetpl/v103/i3/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Dyachenko, D. I. Kachulin, V. E. Zakharov, “Super Compact Equation For Water Waves”, J. Fluid Mech., 828 (2017), 661–679  crossref  mathscinet  isi  scopus
    2. A. I. Dyachenko, D. I. Kachulin, V. E. Zakharov, “Statistics of Freak Waves in Numerical Tank”, Lobachevskii J. Math., 38:5, SI (2017), 888–892  crossref  mathscinet  zmath  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:123
    Full text:5
    References:20
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019